# SDR SIMA20241006002

- Difficulty date: October 6, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N749BM
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000133
- Aircraft time: 38,056 hours, 28,045 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PAX DOOR EMERGENCY/COURTESY LIGHT IS NOT WORKING. EMERGENCY SIDE WILL NOT LIGHT UP REPLACED #1 EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01OPS CHECK GOOD
